# SDR SWAA2021081605775

- Difficulty date: August 10, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 57,970 hours, 34,611 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241CF, FWD/INBD CORNER DAMAGED.   FOUND DAMAGE LESS THAN 4' AT FWD I/B CORNER AT EDGE. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-4. CLEANED AND PREPPED IAW SRM 53-00-50-2R-4 STEP 3 A C-E.  APPLIED POTTING COMPOUND IAW SRM 53-00-50-2R-4 STEP 3 F-J.  BONDED REPAIR IAW SRM 53-00-50-2R-4 STEP 3 K-M.  TAP TEST GOOD. REPAIRED PASSENGER CABIN FLOOR PANEL 241CF FWD INBD CORNER AT EDGE IAW SRM 53-00-50-2R-4 AND SRM 53-00-50-2R-0 REPAIR GENERAL.
